or Connect
Mothering › Mothering Forums › Baby › Breastfeeding › Avoiding thrush on antibiotics
New Posts  All Forums:Forum Nav:

Avoiding thrush on antibiotics

post #1 of 2
Thread Starter 
I have been in the hospital for a few days on Iv antibiotics for a postpartum infection. My baby has been able to stay with me to nurse. I am being sent home on clindycin and metronidazole. I am wondering if any of you have recommendations for probiotics for me or baby (including brands if you have suggestins). or anything else to avoid thrush or diarrhea. Thank you for any advice!
post #2 of 2

You may be home by now.Sorry your post didn't get noticed. :(

 

Are you eating fresh organic yogurt? I usually also just took a good brand from the co-op, of acidophilus several times per day. You can also put yogurt on your nipples.

 

I hope you are feeling better. This must have been very distressing when you had just had a baby!

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Breastfeeding
Mothering › Mothering Forums › Baby › Breastfeeding › Avoiding thrush on antibiotics